Before my last period I've been taking Yasmi. Pills regularly until iI broke up with my boyfriend which was during the first day of my period which came normally every month. Then after breaking up I thought I didn't need to keep taking the yasmin pills anymore but i didnt really stop, i kept taking it but not so regularly this time and missed one pill every two days then on the 12 day of the pill iI got back together with my boyfriend and had unprotected sex but I don't think he came inside me. After getting back together for the last 3 days I did not take any pills then the next thing I notice was that I started bleeding. Could I be having my normal period or is it possible that I am pregnant?
I started taking Yasmin pills for 14 days then stopped and now iam bleeding. is this normal?
- 10 Dec 2013 by Leely
- 11 December 2013
If they bothered to teach you girls how your period works you wouldn't even have to wonder. We get our periods every month because the hormones in our body drop, and the body responds by shedding the uterine lining. This is our period. When you stop birth control pills the same thing happens. For the zillionth time bleeding does not mean you're pregnant. You need to figure out what you're doing about birth control and do it right, or someday you could end up pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 1 answer
Posted 5 Jul 2013 • 1 answer
Posted 7 Dec 2014 • 1 answer
Posted 15 Feb 2015 • 1 answer
Posted 22 Oct 2017 • 1 answer